# SDR GTIA2019083063567

- Difficulty date: August 26, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N693NK
- Make and model: Airbus A320-232
- Aircraft serial: 8659
- Aircraft time: 2,878 hours, 1,255 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ASSIST BOTTLE NEED SERVICE.  SERVICED THE  DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001.
